Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Facial acne, red pimples beneath skin. Using tetralysal, medibac face wash. Will dianette help?

Hi, over the past few months I have developed acne on my face. On my left cheek I have many small red pimples under the skin, and on my chin I am constantly breaking out in big painful red spots one after another. I used a medibac dermalogica face wash for 2 months which did nothing. I have changed my foundation to Clinique anti-blemish and been using the anti-blemish 3 step for 3 weeks. I have also been using Tetralysal (lymecycline) for about a month. I have seen no signs of improvement. I was wondering whether I can take the antibiotics along with dianette for double help? Or if I should try a stronger antibiotic? Please help : (
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for posting your query. dianette is given in case you have acne due to hormonal imbalance in case of Pcos etc. The acne is usually distributed along the jaw line and is quite severe. There are other signs likehirsutism which indicate hormonal imbalance. I recommend you use a salicylic acid face wash twice a day. Application of benzoyl peroxide 2.5% gel in the morning on the pimples and RetinA cream all over the face at night. Also you can change your antibiotic to azithromycin 500 mg once every morning for 3 days every week. 

This should help your acne.

Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor